A non convex singular stochastic control problem and its related optimal stopping boundaries

de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.

Diskussionspapier | Veröffentlicht | Englisch
 
Download
OA 458.16 KB
Autor*in
de Angelis, Tiziano; Ferrari, GiorgioUniBi; Moriarty, John
Abstract / Bemerkung
We show that the equivalence between certain problems of singular stochastic control (SSC) and related questions of optimal stopping known for convex performance criteria (see, for example, Karatzas and Shreve (1984)) continues to hold in a non convex problem provided a related discretionary stopping time is introduced. Our problem is one of storage and consumption for electricity, a partially storable commodity with both positive and negative prices in some markets, and has similarities to the finite fuel monotone follower problem. In particular we consider a non convex infinite time horizon SSC problem whose state consists of an uncontrolled diffusion representing a real-valued commodity price, and a controlled increasing bounded process representing an inventory. We analyse the geometry of the action and inaction regions by characterising the related optimal stopping boundaries.
Stichworte
finite-fuel singular stochastic control; optimal stopping; free-boundary; smooth- fit; Hamilton-Jacobi-Bellman equation; irreversible investment
Erscheinungsjahr
2014
Band
508
Seite(n)
25
ISSN
0931-6558
Page URI
https://pub.uni-bielefeld.de/record/2901528

Zitieren

de Angelis T, Ferrari G, Moriarty J. A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers. Vol 508. Bielefeld: Center for Mathematical Economics; 2014.
de Angelis, T., Ferrari, G., & Moriarty, J. (2014). A non convex singular stochastic control problem and its related optimal stopping boundaries (Center for Mathematical Economics Working Papers, 508). Bielefeld: Center for Mathematical Economics.
de Angelis, T., Ferrari, G., and Moriarty, J. (2014). A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers, 508, Bielefeld: Center for Mathematical Economics.
de Angelis, T., Ferrari, G., & Moriarty, J., 2014. A non convex singular stochastic control problem and its related optimal stopping boundaries, Center for Mathematical Economics Working Papers, no.508, Bielefeld: Center for Mathematical Economics.
T. de Angelis, G. Ferrari, and J. Moriarty, A non convex singular stochastic control problem and its related optimal stopping boundaries, Center for Mathematical Economics Working Papers, vol. 508, Bielefeld: Center for Mathematical Economics, 2014.
de Angelis, T., Ferrari, G., Moriarty, J.: A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers, 508. Center for Mathematical Economics, Bielefeld (2014).
de Angelis, Tiziano, Ferrari, Giorgio, and Moriarty, John. A non convex singular stochastic control problem and its related optimal stopping boundaries. Bielefeld: Center for Mathematical Economics, 2014. Center for Mathematical Economics Working Papers. 508.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-25T06:44:55Z
MD5 Prüfsumme
9f92ffcdf56c673e6fa29914c83876ac

Material in PUB:
Neue Ausgabe
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar